# SDR AUS20031329

- Difficulty date: December 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 6225221120
- Condition: Failed
- Location: Localizer/Vor Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT INSTRUMENT LANDING SYSTEM (ILS) RECEIVER FAILED.  LT ILS CIRCUIT BREAKER TRIPPED.
